- Journal Home
- Volume 37 - 2024
- Volume 36 - 2023
- Volume 35 - 2022
- Volume 34 - 2021
- Volume 33 - 2020
- Volume 32 - 2019
- Volume 31 - 2018
- Volume 30 - 2017
- Volume 29 - 2016
- Volume 28 - 2015
- Volume 27 - 2014
- Volume 26 - 2013
- Volume 25 - 2012
- Volume 24 - 2011
- Volume 23 - 2010
- Volume 22 - 2009
- Volume 21 - 2008
- Volume 20 - 2007
- Volume 19 - 2006
- Volume 18 - 2005
- Volume 17 - 2004
- Volume 16 - 2003
- Volume 15 - 2002
- Volume 14 - 2001
- Volume 13 - 2000
- Volume 12 - 1999
- Volume 11 - 1998
- Volume 10 - 1997
- Volume 9 - 1996
- Volume 8 - 1995
- Volume 7 - 1994
- Volume 6 - 1993
- Volume 5 - 1992
- Volume 4 - 1991
- Volume 3 - 1990
- Volume 2 - 1989
- Volume 1 - 1988
Qualitative Study of a Boundary Value Problem for a Reaction-diffusion System
Cited by
Export citation
- BibTex
- RIS
- TXT
@Article{JPDE-3-65,
author = {Wu Yaping},
title = {Qualitative Study of a Boundary Value Problem for a Reaction-diffusion System},
journal = {Journal of Partial Differential Equations},
year = {1990},
volume = {3},
number = {4},
pages = {65--86},
abstract = { ln this paper, the order of magnitude and structure of nonnegative solutions for a class of R-D systems with 3 components is obtained. Especially for the case α_2 =α_3 a complete analysis is given. By using different method from [1], a simpler and more concrete sufficient condition for uniqueness and globally asymptotic stability of nonnegative solution is also obtained.},
issn = {2079-732X},
doi = {https://doi.org/},
url = {http://global-sci.org/intro/article_detail/jpde/5814.html}
}
TY - JOUR
T1 - Qualitative Study of a Boundary Value Problem for a Reaction-diffusion System
AU - Wu Yaping
JO - Journal of Partial Differential Equations
VL - 4
SP - 65
EP - 86
PY - 1990
DA - 1990/03
SN - 3
DO - http://doi.org/
UR - https://global-sci.org/intro/article_detail/jpde/5814.html
KW - nonnegative solutions
KW - magnitude
KW - reaction-diffusion system
KW - uniqueness
KW - globally asymptotic stability
AB - ln this paper, the order of magnitude and structure of nonnegative solutions for a class of R-D systems with 3 components is obtained. Especially for the case α_2 =α_3 a complete analysis is given. By using different method from [1], a simpler and more concrete sufficient condition for uniqueness and globally asymptotic stability of nonnegative solution is also obtained.
Wu Yaping. (1990). Qualitative Study of a Boundary Value Problem for a Reaction-diffusion System.
Journal of Partial Differential Equations. 3 (4).
65-86.
doi:
Copy to clipboard